Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 30, Number 2

The Monge-Ampère equation for $(n-1)$-plurisubharmonic functions on a compact Kähler manifold
Valentino Tosatti and Ben Weinkove.
J. Amer. Math. Soc. 30 (2017), 311-346
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Tian’s properness conjectures and Finsler geometry of the space of Kähler metrics
Tamás Darvas and Yanir A. Rubinstein.
J. Amer. Math. Soc. 30 (2017), 347-387
Abstract, references and article information
Full-text PDF
Gromov-Witten/Pairs correspondence for the quintic 3-fold
R. Pandharipande and A. Pixton.
J. Amer. Math. Soc. 30 (2017), 389-449
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
A positive proportion of locally soluble hyperelliptic curves over $\mathbb{Q}$ have no point over any odd degree extension
Manjul Bhargava, Benedict H. Gross and Xiaoheng Wang; with an appendix by Tim Dokchitser; Vladimir Dokchitser.
J. Amer. Math. Soc. 30 (2017), 451-493
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
A classification of irreducible admissible mod $p$ representations of $p$-adic reductive groups
N. Abe, G. Henniart, F. Herzig and M.-F. Vignéras.
J. Amer. Math. Soc. 30 (2017), 495-559
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Lens rigidity for manifolds with hyperbolic trapped sets
Colin Guillarmou.
J. Amer. Math. Soc. 30 (2017), 561-599
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content